Digital Library
Close Browse articles from a journal
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 1 found articles
 
 
  Erratum to “Affine surfaces in R4 with planar geodesics with respect to the affine metric”
 
 
Title: Erratum to “Affine surfaces in R4 with planar geodesics with respect to the affine metric”
Author: Witowicz, P.
Appeared in: Acta mathematica Hungarica
Paging: Volume 115 (2007) nr. 1-2 pages 177-181
Year: 2007
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 1 found articles
 
 Koninklijke Bibliotheek - National Library of the Netherlands